Tolerances and orderings on semilattices
Ivan Chajda; Juhani Nieminen; Bohdan Zelinka
Archivum Mathematicum (1983)
- Volume: 019, Issue: 3, page 125-131
- ISSN: 0044-8753
Access Full Article
topHow to cite
topReferences
top- Bandelt H.-J., Tolerance relations on lattices, Bull. Austral. Math. Soc. 23 (1981), 367-381. (1981) Zbl0449.06005MR0625179
- Chajda I., On the tolerance extension property, Časop. pěst. mat. 103 (1978), 327-332. (1978) Zbl0391.06008MR0512228
- Chajda I., Recent results and trends in tolerances on algebras and varietes, Coiloq. Math. Soc. Janos Bolyai 28: Finite Algebra and Multiple-Valued Logic, North Holland 1981, 69-95. (1981) MR0648608
- Chajda I., The extension property of orderings, Acta Math. Acad. Sci. Hung. 34 (1979), 253-255. (1979) Zbl0436.08001MR0565663
- Chajda I., Zelinka B., Lattices of tolerances, Časop. pěst. mat. 102 (1977), 10-24. (1977) Zbl0354.08011MR0450152
- Nieminen J., Tolerance relations on join-semilattices, Glasnik Mat. (Zagreb) 12 (1977), 143-146. (1977) Zbl0376.06011MR0551488
- Schweigert D., Compatible relations on modular and orthomodular lattices, Pгoc. Amer. Math. Soc. 81 (1981), 462-464. (1981) MR0597663
- Zelinka B., Tolerance relations on semilattices, Comm. Math. Univ. Carolinae 16 (1975), 333-338. (1975) Zbl0326.06004MR0369199